Repositorio de producción científica de la Universidad de Sevilla

Mellin transforms for some families of q-polynomials

Opened Access Mellin transforms for some families of q-polynomials

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Álvarez Nodarse, Renato
Atakishiyeva Kyazim Zade, Messouma
Atakishiyev Mektiyev, Natig
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2003-04-01
Publicado en: Journal of Computational and Applied Mathematics, 153 (1-2), 9-18.
Tipo de documento: Artículo
Resumen: By using Ramanujan's q-extension of the Euler integral representation for the gamma function, we derive the Mellin integral transforms for the families of the discrete q-Hermite II, the Al-Salam–Carlitz II, the big q-Laguerre, the big q-Legendre, the big q-Jacobi and the q-Hahn polynomials.
Cita: Álvarez Nodarse, R., Atakishiyeva Kyazim Zade, M. y Atakishiyev Mektiyev, N. (2003). Mellin transforms for some families of q-polynomials. Journal of Computational and Applied Mathematics, 153 (1-2), 9-18.
Tamaño: 184.4Kb
Formato: PDF

URI: http://hdl.handle.net/11441/43050

DOI: http://dx.doi.org/10.1016/S0377-0427(02)00638-6

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones